# SDR UHLA2015042100268

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 28,735 hours, 17,702 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR LOCK INDICATION IS NOT VISIBLE THROUGH VIEWING WINDOWS.  FERRIED, R & R R2 DOOR UPPER LINER ASSEMBLY IAW AMM 25-23-07.
